# SDR SIMA202006221003

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 35,199 hours, 31,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHTS NOT ARMED AFTER DOOR CLOSED RECYCLED SWITCH CORRECTS MULTIPLE OCCURRENCE OVER 2 FLIGHTS.  PERFORMED EMER LIGHTS OPERATIONAL CHECK IAW AMM 33-50-00 CND FAULT, SYSTEM OPERATES AS REQUIRED, ACFT RELEASED FOR SERVICE.
